# SDR DALA2023050503538

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,957 hours, 27,610 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 AD RELATED 5720-01100-04A DURING OPEN HOLE INSPECTION HOLE FOUND 2 CRACKED IN THE SKIN LAYER AND FITTING LAYER THE CRACK IN THE SKIN LAYER IS AT THE 10:00 POSITION WITH A LENGTH OF 0.109 THE CRACK IN THE FITTING LAYER IS AT THE 2:00 POSITION WITH A LENGTH OF 0.120. CORRECTIVE ACTION: REPAIRED #2 HOLE IN #1 ENG PYLON DRAG BRACE FITTING PER DELTA ER /A 608072-14D REV ORIG. (2749833)
